About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 871574, 11 pages
http://dx.doi.org/10.1155/2011/871574
Research Article

Topological Conjugacy between Two Kinds of Nonlinear Differential Equations via Generalized Exponential Dichotomy

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 3 July 2011; Accepted 15 August 2011

Academic Editor: Yuri V. Rogovchenko

Copyright © 2011 Xiaodan Chen and Yonghui Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaodan Chen and Yonghui Xia, “Topological Conjugacy between Two Kinds of Nonlinear Differential Equations via Generalized Exponential Dichotomy,” International Journal of Differential Equations, vol. 2011, Article ID 871574, 11 pages, 2011. doi:10.1155/2011/871574